Convergence of distributed optimal controls in mixed elliptic problems by the penalization method



Document title: Convergence of distributed optimal controls in mixed elliptic problems by the penalization method
Journal: Mathematicae notae
Database: PERIÓDICA
System number: 000341098
ISSN: 0025-553X
Authors: 1
1
Institutions: 1Universidad Nacional de Río Cuarto, Departamento de Matemática, Río Cuarto, Córdoba. Argentina
2Universidad Austral, Departamento de Matemática, Rosario, Santa Fe. Argentina
Year:
Volumen: 45
Pages: 1-19
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico, descriptivo
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Desigualdad variacional elíptica,
Método de penalización,
Condiciones mixtas límite,
Estado adjunto,
Problemas de Stefan,
Estado estacionario,
Condiciones de optimalidad,
Controles convergencia óptima
Keyword: Mathematics,
Pure mathematics,
Elliptic variational inequality,
Penalization method,
Distributed optimal control problem,
Mixed boundary conditions,
Adjoint state,
Stefan problem,
Steady state,
Optimality conditions,
Optimal controls convergence
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).